Re: Effexor Withdrawal Effects


Thursday, Mar 10, 2005

Re: Effexor Withdrawal Effects

Posted by tom on 09/14/04 at 11:27 AM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]

I went cold turkey a little over a month ago, I am still feeling the vertigo (mostly in the afternoons) nervousness and lack of focus. I’ve heard it can be months before the symptoms fade, is that true? I had to quit as I could not afford to continue taking the medication once I lost my health insurance and I found out that the cost was $10 a pill. now I just want to know when this will end. I’m having trouble keeping regular sleep patterns, and when I do sleep, I have livid and disturbing dreams more often than not. also I have been experiencing nervous tics, as well as inexplicable joint and muscle pains, and lately a feeling of nervousness and jumpiness in my legs that comes and goes.

is there any over the counter items available that can dull this?


Replies
Posted By # Date & Time

Re: Re: Effexor Withdrawal Effects
Tina 0 11/18/04 06:51 PM

Re: Re: Effexor Withdrawal Effects
jan 1 11/04/04 12:21 PM

Effexor withdrawal
Chris 2 10/26/04 12:12 AM

Re: Re: Effexor Withdrawal Effects
Linda 1 10/08/04 03:29 PM

Re: Re: Effexor Withdrawal Effects
Debora 0 09/26/04 10:03 PM


Submit Your Reply
Your Name
Your Email
Topic
Message